MathSciNet Relay Station
MathSciNet bibliographic data
MR323873 (48 #2226) 18H15
Van Osdol, Donovan H. Bicohomology theory. Trans. Amer. Math. Soc. 183 (1973), 449–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement